# SDR COM31121

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357CA
- Make and model: Saab SF340A
- Aircraft serial: 340A044
- System (JASC): 6114 · Propeller Hub Section
- Part: Dowl Pin
- Part number: 660714200
- Condition: Cracked
- Location: Prop Hub
- Part time: 6,522 hours
- Component: Rotol, R3544123F13
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING SCHEDULED AD 93-19-01 INSPECTION.  PROPELLER WAS DISASSEMBLED AND HUB S/N CW1024 REMOVED FROM SERVICE.
